# SDR DXTA2008122303430

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 4,993 hours, 3,105 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE LOCKED ON LANDING BOTH LEFT MAIN TIRES BLOWN, WHEELS AND RIMS DESTROYED.
